# SDR FDEA201711063170

- Difficulty date: November 6, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 44,906 hours, 26,158 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Frame
- Part number: A535102172030
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING KRUGER FLAP SUPPORT FRAME LOWER SIDE HAS CORROSION AND CRACKS. REMOVED AND REPLACED SUPPORT FRAME FITTING AT RT WING KRUGER FLAP IAW SRM 51-40-21.  MAJOR REPAIR.
